# SDR 9JLA2022051314449

- Difficulty date: May 7, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N402HP
- Make and model: Cessna 680SOV
- Aircraft serial: 6800142
- Aircraft time: 7,990 hours, 5,298 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7008471417
- Part serial: 06129376
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT IN FLIGHT THE WEATHER RADAR TILT VARIES FROM SETTING .5 - 1.0 DEGREES. THE MAINTENANCE TEAM DETERMINED THE WEATHER RADAR CONTROL UNIT WAS DEFECTIVE. THE UNIT WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED. OPS CHECKS WERE COMPLETED AND FOUND TO BE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
